I experienced sexual issues when my doctor increased the dose from 5 to 10 mg.
Buspirone - Does any one experienced sexual dysfunction by taking Busprion?
- 11 Oct 2014 by Sindbad the Sailor
- 11 October 2014
I was on 5 mg and went up to 10 mgs and I also noticed that my sex drive decreased but I notice that with almost all of my medications when they go up it seems to do that when any of my medications go up in dose, which is not uncommon our body is adjusting to the medication and unfortunately it can have side effects on our own sexual behavior. This in my opinion has nothing to do with our partner or our selves but its the medication masking our thoughts to our brain waves in in just our true nature and sexual being. I know pain meds did this to me as well. And as soon as I got off my nature sex drive returned.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Apr 2011 • 2 answers
Sexual Dysfunction, SSRI Induced - will wellbutrin help me as much as citalopram, want some sex life
Posted 16 Jun 2011 • 3 answers
Posted 11 Apr 2013 • 2 answers
Posted 22 Dec 2013 • 4 answers
Posted 30 May 2018 • 1 answer